MAUDE Adverse Event Report: PERFUSION SYSTEMS AFFINITY PIXIE HFO AND PIXIE CVR; OXYGENATOR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS AFFINITY PIXIE HFO AND PIXIE CVR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number BBP241
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a pixie oxygenator and pixie cardiotomy venous reservoir, it was reported that the packaging of the device was in poor condition and the internal packaging was broken.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was damage to the packaging was external and internal and the sterile pouch is also compromised.There were no missing or wrong devices or components in the package.The sterile packaging was damaged but still sealed.The device was sealed/located in the 'seal'.

Brand Name
AFFINITY PIXIE HFO AND PIXIE CVR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24133008
Report Number2184009-2026-00127
Device Sequence Number10394777
Product Code DTZ
UDI-Device Identifier00613994617309
UDI-Public(01)00613994617309(17)250531(10)227050012
Combination Product (Y/N)N
Initial Reporter CountryHO
PMA/510(K) Number
K203111
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberBBP241
Device Catalogue NumberBBP241
Device Lot Number227050012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Initial Report FDA Received Date01/21/2026
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown